Abstract

In this paper, we prove that singularities of $F$-injective type are Du~Bois. This extends the correspondence between singularities associated to the minimal model program and singularities defined by the action of Frobenius in positive characteristic.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 445-473
Launched on MUSE
2009-03-20
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.